# SDR REXA2014012600168

- Difficulty date: January 26, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 14,965 hours, 9,415 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD WING FLAP PANEL 684JB HAS CHAFE DAMAGE.  REPLACED RT INBD WING FLAP PANEL 684JB WITH PN CC670-14178-1.  DRILL  & COUNTERSUNK HOLES IAW CRJ 900 SRM 51-40-11-001-001-A01 IAW CRJ900 IPC 57-51-32.
